# SDR YENA2024050200689

- Difficulty date: May 1, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N649JB
- Make and model: Airbus A320-232
- Aircraft serial: 02977
- Aircraft time: 65,039 hours, 23,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION LOWER SILL BTW FR 66 TO FR 68 AND AT LEVEL STR 23L AFT GALLE Y AREA (CPCP RELATED REFER TO THE MPD TASK 534195-01); REF AEROMAN NR 2024-168758 WO 2024 45/1REMOVED AND REPLACED LOWER SILL BTW FR66 TO FR68 AND AT LEVEL STR 23L AFT GALLEY AREA IAW A320 SRM 51-72-11, DWG D53480505 AND D53474250. THIS PART IS CONSIDERED PSE IAW 51-11-12. THIS REPAIR IS CATEGORY A NO REQUIRED FURTHER INSPECTION TOOL USED P/N 500-197-30 S/N A23218442 DUE DATE FEB/18/2025.
